# SDR SWIA201439912

- Difficulty date: November 12, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 37,044 hours, 51,667 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MLG WOULD NOT RETRACT AFTER TAKEOFF.   R & R UPLOCK ACTUATING CYLINDER IAW AMM.  CLEANED UPLOCK MECHANISM, CYCLED GEAR SEVERAL TIMES, OPS CHECKED GOOD.
